Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have muscle spasms, cramping, pain, dehydrating after including losartan. Taking hctz, nifedipine, simvastatin for hypertension and cholesterol

i am a 73 year old male that has been on hctz, nifedipine, and simvastatin,for several years to manage high blood pressure and cloresterol. recently losartan was added. since then i am experiencing muscle spasms, cramping,etc. the last two weeks it has elevated in pain to get my attention. i also constantly have to make myself drink water and frequently have symptoms of dehydration. today it is dehabilitating. could you help?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Stop the new drug (even if Losartan may not do this...)
Check Electrolytes and Kidney function...
Which muscle? - check D-dimer and Doppler, if in leg (thrombosis)
See your doctor...

Take care
Wishing speedy recovery
God bless
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor